Alert archive / Michigan / Frost Advisories in 2016

Frost Advisory 1, NWS Gaylord, MI

May 9, 201618 counties in Michigan

NWS Gaylord, MI issued this frost advisory at May 9, 2016, 3:47 PM EDT for 18 counties in Michigan. It took effect at May 10, 2016, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 9, 2016, 3:47 PM EDT (19:47 UTC)
In effect from
May 10, 2016, 2:00 AM EDT
Expired
May 10, 2016, 7:53 AM EDT
In force
6 hr
Issued by
NWS Gaylord, MI

Counties Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Iosco County, MI, Kalkaska County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 33 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2016-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2016-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1706 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

252 
WWUS73 KAPX 091947
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
347 PM EDT MON MAY 9 2016

MIZ016>018-022>024-028>030-035-036-100400-
/O.NEW.KAPX.FR.Y.0001.160510T0600Z-160510T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-CRAWFORD-
OSCODA-ALCONA-OGEMAW-IOSCO-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
GAYLORD...ATLANTA...ALPENA...GRAYLING...MIO...HARRISVILLE...
WEST BRANCH...TAWAS CITY
347 PM EDT MON MAY 9 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

* TEMPERATURE...LOWEST TEMPERATURES AFTER MIDNIGHT WILL FALL INTO
  THE 27 TO 32 DEGREE RANGE...WITH THE LOWEST READINGS MOST LIKELY
  TO OCCUR IN LOW LYING AND OPEN AREAS AWAY FROM THE GREAT LAKES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.

&&

$$

SMITH
4 follow-up statements
063 
WWUS73 KAPX 100231
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1031 PM EDT MON MAY 9 2016

MIZ019-021-027-032>034-101045-
/O.EXA.KAPX.FR.Y.0001.160510T0600Z-160510T1200Z/
CHARLEVOIX-ANTRIM-KALKASKA-WEXFORD-MISSAUKEE-ROSCOMMON-
INCLUDING THE CITIES OF...CHARLEVOIX...MANCELONA...KALKASKA...
CADILLAC...LAKE CITY...HOUGHTON LAKE
1031 PM EDT MON MAY 9 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

* TEMPERATURE...LOWEST TEMPERATURES AFTER MIDNIGHT WILL FALL 
  INTO THE 27 TO 32 DEGREE RANGE...WITH THE LOWEST READINGS MOST 
  LIKELY TO OCCUR IN LOW LYING AND OPEN AREAS AWAY FROM THE 
  GREAT LAKES. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.

&&

$$

MIZ016>018-022>024-028>030-035-036-101045-
/O.CON.KAPX.FR.Y.0001.160510T0600Z-160510T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-CRAWFORD-
OSCODA-ALCONA-OGEMAW-IOSCO-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
GAYLORD...ATLANTA...ALPENA...GRAYLING...MIO...HARRISVILLE...
WEST BRANCH...TAWAS CITY
1031 PM EDT MON MAY 9 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

* TEMPERATURE...LOWEST TEMPERATURES AFTER MIDNIGHT WILL FALL 
  INTO THE 27 TO 32 DEGREE RANGE...WITH THE LOWEST READINGS MOST 
  LIKELY TO OCCUR IN LOW LYING AND OPEN AREAS AWAY FROM THE 
  GREAT LAKES. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.

&&

$$
073 
WWUS73 KAPX 100420
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1220 AM EDT TUE MAY 10 2016

MIZ016>018-022>024-028>030-035-036-101200-
/O.CON.KAPX.FR.Y.0001.160510T0600Z-160510T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-CRAWFORD-
OSCODA-ALCONA-OGEMAW-IOSCO-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
GAYLORD...ATLANTA...ALPENA...GRAYLING...MIO...HARRISVILLE...
WEST BRANCH...TAWAS CITY
1220 AM EDT TUE MAY 10 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* TEMPERATURE...LOWEST TEMPERATURES AFTER MIDNIGHT WILL FALL INTO
  THE 27 TO 32 DEGREE RANGE...WITH THE LOWEST READINGS TO OCCUR IN
  LOW LYING AREAS PROTECTED FROM THE WIND...AND AWAY FROM THE
  GREAT LAKES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.

&&

$$

MIZ019-021-027-032>034-101200-
/O.CON.KAPX.FR.Y.0001.160510T0600Z-160510T1200Z/
CHARLEVOIX-ANTRIM-KALKASKA-WEXFORD-MISSAUKEE-ROSCOMMON-
INCLUDING THE CITIES OF...CHARLEVOIX...MANCELONA...KALKASKA...
CADILLAC...LAKE CITY...HOUGHTON LAKE
1220 AM EDT TUE MAY 10 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* TEMPERATURE...LOWEST TEMPERATURES AFTER MIDNIGHT WILL FALL INTO
  THE 27 TO 32 DEGREE RANGE...WITH THE LOWEST READINGS TO OCCUR IN
  LOW LYING AREAS PROTECTED FROM THE WIND...AND AWAY FROM THE
  GREAT LAKES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.

&&

$$

SMD
753 
WWUS73 KAPX 100657
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
257 AM EDT TUE MAY 10 2016

MIZ016-019-021-027-032-033-100800-
/O.CAN.KAPX.FR.Y.0001.000000T0000Z-160510T1200Z/
EMMET-CHARLEVOIX-ANTRIM-KALKASKA-WEXFORD-MISSAUKEE-
INCLUDING THE CITIES OF...PETOSKEY...CHARLEVOIX...MANCELONA...
KALKASKA...CADILLAC...LAKE CITY
257 AM EDT TUE MAY 10 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FROST
ADVISORY. 

WINDS INCREASED OVERNIGHT AND KEPT TEMPERATURES OVER MOST OF THE
AREA WELL ABOVE FREEZING.

$$

MIZ041-042-101200-
/O.EXA.KAPX.FR.Y.0001.000000T0000Z-160510T1200Z/
GLADWIN-ARENAC-
INCLUDING THE CITIES OF...GLADWIN...STANDISH
257 AM EDT TUE MAY 10 2016

...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

* TEMPERATURE...LOWEST TEMPERATURES WILL CONTINUE TO FALL INTO THE
  27 TO 32 DEGREE RANGE...WITH THE LOWEST READINGS IN LOW LYING
  AREAS PROTECTED FROM THE WIND...AND AWAY FROM THE GREAT LAKES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.

&&

$$

MIZ017-018-022>024-028>030-034>036-101200-
/O.CON.KAPX.FR.Y.0001.000000T0000Z-160510T1200Z/
CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-CRAWFORD-OSCODA-
ALCONA-ROSCOMMON-OGEMAW-IOSCO-
INCLUDING THE CITIES OF...CHEBOYGAN...ROGERS CITY...GAYLORD...
ATLANTA...ALPENA...GRAYLING...MIO...HARRISVILLE...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY
257 AM EDT TUE MAY 10 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* TEMPERATURE...LOWEST TEMPERATURES WILL CONTINUE TO FALL INTO THE
  27 TO 32 DEGREE RANGE...WITH THE LOWEST READINGS IN LOW LYING
  AREAS PROTECTED FROM THE WIND...AND AWAY FROM THE GREAT LAKES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.

&&

$$

SMD
788 
WWUS73 KAPX 101153
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
753 AM EDT TUE MAY 10 2016


MIZ017-018-022>024-028>030-034>036-041-042-101300-
/O.CAN.KAPX.FR.Y.0001.000000T0000Z-160510T1200Z/
CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-CRAWFORD-OSCODA-
ALCONA-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...CHEBOYGAN...ROGERS CITY...GAYLORD...
ATLANTA...ALPENA...GRAYLING...MIO...HARRISVILLE...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
753 AM EDT TUE MAY 10 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FROST
ADVISORY. 


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 9, 3:36 PM EDT, 11 minutes earlier.

Area forecast discussion, May 9, 3:36 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
336 PM EDT MON MAY 9 2016

.SHORT TERM...(THIS EVENING AND OVERNIGHT)
ISSUED AT 333 PM EDT MON MAY 9 2016

...A FROSTY NIGHT FOR SOME...

HIGH IMPACT WEATHER POTENTIAL:  NONE.

PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: RIDGE OF SURFACE HIGH
PRESSURE OVER THE EASTERN GREAT LAKES WILL MAINTAIN DRY AND
SEASONABLY COOL WEATHER ACROSS THE AREA TONIGHT.

TONIGHT...CLEAR TO PARTLY CLOUDY SKIES EXPECTED WITH ONLY SOME HIGH
LEVEL CLOUDINESS FOR SOME. ORIENTATION OF UPPER RIDGE AXIS JUST WEST
OF LOWER MI - TOGETHER WITH RIGHT ENTRANCE REGION OF UPPER JET
STREAK EXTENDING FROM SRN ONTARIO TO NEW ENGLAND - SUPPORTS MAINLY
THIN UPPER CLOUDINESS S AND W OF A LINE FROM CHARLEVOIX TO
HARRISVILLE - WITH THESE CLOUDS LIKELY DRIFTING A BIT NORTHWARD
OVERNIGHT. THIS IS IMPORTANT SINCE IT WILL IMPACT LOW TEMPERATURES.
WITH DEW POINTS IN THE 20S TO MID 30S...CONTINUED DRY AIR ADVECTION
FROM THE EAST...AND SOME DECOUPLING...LOWS WILL LIKELY DIP INTO THE
UPPER 20S TO UPPER 30S DEPENDING ON LOCALE. JUXTAPOSITION OF WEAKEST
PRESSURE GRADIENT...LACK OF CLOUD COVER...AND LOWEST SURFACE DEW
POINTS ACROSS NRN LOWER MICHIGAN SUPPORTS FROST ADVISORY FOR NE
LOWER ALONG/WEST OF I-75 AND NORTH OF M-55. FROST/FREEZE HEADLINES
WILL BEGIN FOR ERN UPPER MI LATER THIS MONTH.

.LONG TERM...(TUESDAY THROUGH MONDAY)
ISSUED AT 333 PM EDT MON MAY 9 2016

...CONTINUE TO ENJOY THE WARMTH WHILE YOU CAN...

THE CONVOLUTED UPPER LEVEL PATTERN CONTINUES FOR ANOTHER COUPLE OF
DAYS. THIS FEATURES FAIRLY STRONG UPPER LEVEL RIDGING TO OUR NORTH
WHICH WILL BE INCREASINGLY SQUEEZED BY A TROUGH TO THE SOUTH AND
WEST. THE INTERACTION BETWEEN THESE TWO SYSTEMS AND WHETHER OR NOT
TO INCLUDE POPS WILL BE THE FOCUS OF THIS FORECAST.

TUESDAY INTO WEDNESDAY...MOISTURE FROM THE WESTERN TROUGH WILL TRY
TO OVERRUN THE RIDGE TO THE NORTH AND EAST. MODEL GUIDANCE CONTINUES
TO ADVERTISE THAT THE MOISTURE WILL FIZZLE OUT AS IT APPROACHES
NORTHERN MICHIGAN WHICH MAKES SINCE GIVEN THE DRY SOUTHEASTERLY FLOW
IN PLACE. SO WILL CONTINUE TO HOLD THE LINE AND ONLY HAVE LOW CHANCE
POPS ACROSS SOUTHWEST ZONES TUESDAY INTO TUESDAY NIGHT ALONG WITH
SOME INCREASE IN CLOUDS ELSEWHERE. TEMPERATURES WILL CONTINUE TO
INCH UP DURING THE DAY WITH HIGHS IN THE LOWER AND MIDDLE 60S
TUESDAY (COOLER NEAR LAKE HURON) AND THE MIDDLE 60S TO LOWER 70S
WEDNESDAY. SOUTHEAST WINDS WILL PICK UP A BIT TO AROUND 10 KNOTS OR
SO AND COMBINE WITH MIN RH OF BETWEEN 18 AND 25 PERCENT TO LEAD TO
RAISED FIRE DANGER TUESDAY AFTERNOON. ON THE OTHER SIDE OF THE
COIN...IT WILL LIKELY BE A BIT FROSTY IN SOME SPOTS EARLY WEDNESDAY
SO WILL GO WITH PATCHY FROST ACROSS MAINLY JUST CENTRAL AND EASTERN
ZONES OF NORTHERN LOWER.

WEDNESDAY NIGHT INTO THURSDAY...CONTINUED DRY SOUTHEAST FLOW WILL
CONTINUE TO DELAY SHOWER CHANCES SO HAVE CONFINED POPS TO SOUTHWEST
ZONES THROUGH WEDNESDAY NIGHT. BETTER MOISTURE ADVECTION THURSDAY
(PRECIPITABLE WATER VALUES SKY ROCKET TO BETWEEN AND INCH AND 1.25
INCHES) WILL FINALLY LIKELY BRING IN A FEW SHOWERS AND POSSIBLE
THUNDERSTORMS (DEPENDING UPON YOUR MODEL OF CHOICE). THE GFS
GENERATES A FEW HUNDRED J/KG OF CAPE WHILE THE NAM HAS LITTLE TO NO
CAPE. NOT AS COOL WEDNESDAY NIGHT WITH LOWS IN THE MIDDLE 40S TO
AROUND 50. WARM AGAIN THURSDAY WITH HIGHS RANGING FROM THE MIDDLE
60S NORTHWEST TO THE MIDDLE 70S SOUTHEAST.

..A RATHER COOL/COLD WEEKEND AHEAD...

PATTERN OVERVIEW/FORECAST: OVERALL LARGER SCALE TROUGHINESS REMAINS
FIXED ACROSS THE CENTRAL AND EASTERN NOAM TODAY WITH SHARP RIDGING
JUST OFF THE PACIFIC COAST. BLOCKING RIDGE OFF THE PACIFIC COAST
STILL LOOKING TO BUILD INTO ALASKA/NW CANADA AS WE GO THROUGH THE
WEEK PUSHING WARM AIR INTO THAT REGION OF NOAM. BUT THIS WILL ALSO
DISLODGE SOME VERY COLD AIR AND CLOSED MID LEVEL LOW OUT OF NRN
CANADA AND ULTIMATELY DOWN INTO THE NRN PLAINS/GREAT LAKES REGION
FOR THE WEEKEND INTO EARLY NEXT WEEK...BRINGING DAYTIME
TEMPERATURES RUNNING A GOOD 15 TO 20 DEGREES BELOW NORMAL.

AS FAR AS DETAILS GO...MOST ACTIVE/WET WEATHER COMES LATER THURSDAY
INTO FRIDAY AS OUR UPPER LEVEL TROUGH/HEIGHT FALLS BEGIN TO DIG INTO
THE GREAT LAKES REGION...WHILE PHASING LOW PRESSURE CENTERS SWING UP
THROUGH THE WESTERN GREAT LAKES. THIS IS STILL LOOKING TO DRIVE A
NICE AXIS OF RAINFALL THROUGH THE REGION AS THE OCCLUDING LOW SWINGS
THROUGH. THAT SAID...EXTENDED GUIDANCE HAS BEEN TRENDING SLOWER WITH
THE TIMING OF FROPA/PRECIP CHANCES. TYPICAL WITH THIS TYPE OF
OCCLUDING SYSTEM AND I WOULDN/T BE SURPRISED TO SEE FURTHER TIMING
ADJUSTMENTS (SLOWER) OVER THE NEXT FEW FORECAST CYCLES. BUT AT THIS
JUNCTURE WE HAVE A PERIOD OF HIGH PRECIP CHANCES THROUGH THURSDAY
NIGHT...DIMINISHING ON FRIDAY.

REST OF THE EXTENDED...SEVERAL BOUTS OF SHOWERS ANTICIPATED THROUGH
THE WEEKEND AS AFOREMENTIONED COLD AIRMASS SETTLES OVER THE REGION
AND SEVERAL SHORT WAVES EMBEDDED WITHIN THE LONG WAVE TROUGH SLIDE
THROUGH THE REGION. BEST PRECIP CHANCES MAY COME DURING THE DAYTIME
HOURS SATURDAY AND SUNDAY BOLSTERED BY HEATING OF THE DAY...AND
POTENTIALLY A LITTLE LAKE EFFECT "MIXY" PRECIP FOR SATURDAY NIGHT
(SURE WOULDN/T BE SURPRISED TO SEE A LIGHT ACCUMULATION IN THE
HIGHER TERRAIN SUNDAY MORNING). MODERATION AND IMPROVEMENT FOR
MONDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 125 PM EDT MON MAY 9 2016

VFR WEATHER WILL PERSIST THROUGH 18Z TUESDAY. HIGH PRESSURE JUST
EAST OF THE REGION WILL SUPPORT DRY AIR AND GENERALLY LIGHT E/SE
BREEZES THROUGH TUESDAY. AS SYSTEM OVER THE CENTRAL PLAINS INCHES
CLOSER TO THE REGION, SOME UPPER CLOUDS IN THE FORM OF CI WILL
DRIFT ACROSS THE AREA. THESE CLOUDS WILL THICKEN AND LOWER LATE
TONIGHT AND ESPECIALLY ON TUESDAY AT TVC/MBL, WHERE SOME 6-10 KFT
CEILINGS ARE EXPECTED BY LATE TUESDAY MORNING. SOME LIGHT SHOWERS
WILL APPROACH MBL TAF SITE MIDDAY, BUT BULK OF PRECIPITATION WILL
REMAIN WELL SOUTH.

&&

.MARINE...
ISSUED AT 333 PM EDT MON MAY 9 2016

HIGH PRESSURE OVER ERN GREAT LAKES WILL MAINTAIN GENERALLY LIGHT
E/SE WINDS TONIGHT. GRADIENT TIGHTENS A BIT ON TUESDAY...AND THIS
MAY SUPPORT A BIT MORE CHOPPINESS ON LAKE HURON /BUT LIKELY STILL
BELOW SMALL CRAFT ADVISORY CRITERIA/. MARINERS ACROSS NRN MI CAN
EXPECT CONTINUED DRY WEATHER AND NO MAJOR RESTRICTIONS...WITH JUST
A SMALL CHANCE FOR SHOWERS AROUND MANISTEE BY MIDDAY TUESDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

SHORT TERM...BBS
LONG TERM...ADAM/SULLIVAN
AVIATION...BBS
MARINE...BBS
Hazardous weather outlook, May 9, 11:10 AM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1110 AM EDT MON MAY 9 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-100800-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1110 AM EDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

FIRE DANGER WILL BE ELEVATED ACROSS PARTS OF NORTHERN LOWER MICHIGAN
TUESDAY AFTERNOON.

THERE IS ALSO A CHANCE FOR THUNDERSTORMS ON THURSDAY ACROSS ALL OF
THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

SMITH

Nearby

Frost Advisories in Michigan, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.